# SDR USAABA04012

- Difficulty date: May 31, 2004
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N677UW
- Make and model: Airbus A330-323
- Aircraft serial: 0380
- Engine: Rroyce TAY6118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: A

## Discrepancy

MCO - FLT 1470 - THIS FLIGHT WAS A VERIFICATION FLIGHT FOR RIGHT ENGINE OIL LOSS. CREW NOTED THAT THE RIGHT ENGINE WAS AGAIN LOSING OIL.  FLIGHT DIVERTED TO MCO.  AFTER THE PREVIOUS FLIGHT, EIGHT QUARTS OF OIL HAD BEEN ADDED TO THE ENGINE.  MAINTENANCE PERFORMED TSM TASK 79-00-00-810-813 AND COMPLETED THE NR 3 BEARING COMPARTMET BREATHER CHECK.  NO DISCREPANCIES WERE FOUND.  THE ENGINE WAS OPERATED FOR APPROXIMATELY 45 MINUTES WITH NO OIL LOSS.  THE AIRCRAFT WAS RELEASED FOR THIS FLIGHT.  MAINTENANCE REPLACED THE DEOILER DRIVE SEAL.  ENGINE CONTINUED TO LOSE OIL.  THE RIGHT ENGINE WAS REPLACED.  TEARDOWN REVEALED THAT THE NR 3 BEARING STACK WAS NOT PROPERLY TORQUED.  (M)
